# SDR AALA201804139008

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,229 hours, 30,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Lt Ovrwng Slide
- Part time: 51,933 hours, 26,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COVER CRACKED AT THE AFT EDGE, 6 INCHES VERTICALLY AND SHOW SIGNS OF DELAMINATION.  MAINTENANCE REPLACED THE SLIDE IAW 26L20025014 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
